# SDR AALA201809069031

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 10,858 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 11WL BATTERY INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-51-38.  TESTED GOOD.
